Katalog GES

Showing 1 - 20 of 37 for search: 'Yang, Lijian', query time: 0.21s
No Cover Image
by Yang, Lijian in Journal of the Royal Statistical Society Vol. 61, No. 4 (1999), p. 793-815
...2680706 2680706 ger GBVCP eng Yang, Lijian Multivariate Bandwidth Selection for Local Linear...

Volltext
Article
Add to Favorites
    No Cover Image
    by Yang, Lijian in Econometric theory Vol. 18, No. 6 (2002), p. 1408-1448
    ...3533570 3533570 ger GBVCP eng Yang, Lijian Non- and Semiparametric Identification of Seasonal...

    Volltext
    Article
    Add to Favorites
      No Cover Image
      by Yang, Lijian in Journal of the American Statistical Association : JASA ; the premier journal of statistical science Vol. 94, No. 446 (1999), p. 580-589
      ...10.2307/2670178 doi 2670178 2670178 ger GBVCP eng Yang, Lijian Iterated Transformation-Kernel...

      Volltext
      Volltext
      Article
      Add to Favorites
        No Cover Image
        by Yang, Lijian in Journal of the American Statistical Association : JASA ; the premier journal of statistical science Vol. 101, No. 475 (2006), p. 1212-1227
        ...27590796 10.1198/016214506000000429 27590796 ger GBVCP eng Yang, Lijian Estimation and Testing for...

        Volltext
        Article
        Add to Favorites
          Add to Favorites
            Add to Favorites
              No Cover Image
              by Liu, Rong in Econometric theory Vol. 26, No. 1 (2010), p. 29-59
              ... productivity (TFP). research-article Yang, Lijian verfasserin aut in Econometric theory Cambridge : Cambridge...

              Volltext
              Article
              Add to Favorites
                No Cover Image
                by Wang, Li in The annals of statistics : an official journal of the Institute of Mathematical Statistics Vol. 35, No. 6 (2007), p. 2474-2503
                ... asymptotic theory. research-article Yang, Lijian verfasserin aut in The annals of statistics : an official...

                Volltext
                Article
                Add to Favorites
                  No Cover Image
                  by Huang, Jianhua Z. in Journal of the Royal Statistical Society Vol. 66, No. 2 (2004), p. 463-477
                  ... Regression Variable Selection Yang, Lijian verfasserin aut in Journal of the Royal Statistical Society London...

                  Volltext
                  Article
                  Add to Favorites
                    No Cover Image
                    by Grund, Birgit Published 2000
                    Additional Persons: ...Yang, Lijian...

                    Full text
                    Paper
                    Add to Favorites
                      No Cover Image
                      by Tschernig, Rolf Published 1997
                      Additional Persons: ...Yang, Lijian...

                      Full text
                      Paper
                      Add to Favorites
                        No Cover Image
                        by Grund, Birgit Published 1999
                        Additional Persons: ...Yang, Lijian...

                        Full text
                        Paper
                        Add to Favorites
                          No Cover Image
                          by Tschernig, Rolf Published 2000
                          Additional Persons: ...Yang, Lijian...

                          Full text
                          Paper
                          Add to Favorites
                            No Cover Image
                            by Yang, Lijian in Journal of econometrics Vol. 130, No. 2 (2006), p. 365-384
                            ... foreign exchange volatility Yang, Lijian in Journal of econometrics Amsterdam [u.a.] : Elsevier Vol. 130...
                            Article
                            Add to Favorites
                              No Cover Image
                              by Sperlich, Stefan Published 1998
                              Additional Persons: ...Yang, Lijian...

                              Full text
                              Paper
                              Add to Favorites
                                No Cover Image
                                by Yang, Lijian in Econometric theory Vol. 18, No. 6 (2002), p. 1408-1448
                                ... OF SEASONAL NONLINEAR AUTOREGRESSION MODELS Yang, Lijian Tschernig, Rolf in Econometric theory...
                                Article
                                Add to Favorites
                                  No Cover Image
                                  by Liu, Rong in Econometric theory (2015), p. 1-32
                                  ... SEMIPARAMETRIC GARCH MODEL Liu, Rong Yang, Lijian in Econometric theory Cambridge : Cambridge Univ. Press (2015...
                                  Article
                                  Add to Favorites
                                    No Cover Image
                                    by Sperlich, Stefan in Econometric theory Vol. 18, No. 2 (2002), p. 197-251
                                    ... discussed. research-article Tjøstheim, Dag verfasserin aut Yang, Lijian verfasserin aut in Econometric...

                                    Volltext
                                    Article
                                    Add to Favorites

                                      Narrow Search

                                      Library Services

                                      Search Options

                                      Quick links

                                      Orientation